Jump to content
CrazyBoards.org

Recommended Posts

I started taking 20 mgs Latuda about 2 weeks ago.  I've noticed after I take it I get super cranky within about 30 minutes.  I don't know if it's the fact that I take it after dinner and that's the hardest part of the day with kids..baths, bed, etc.. or if it's the meds.  Meds seem to be exasperating it at least.

 

Anyone else experience this crankiness?  I thought about taking it right before I go to bed, but you're supposed to take it with at least 350 calories, which I have been doing.  

 

I know it takes a while to stabilize in your system, my pdoc told me if I didn't feel better in about a week (2+ weeks ago) she would up the dose, I called her and left a message with her assistant, but that was a few days ago and she hasn't gotten back to me yet.

Link to comment
Share on other sites

Good idea to call your pdoc. You may just need a dose increase. I hope that helps you.

Latuda was great for my weight (as in I was actually able to work out enough to lose some weight). But it did not manage my symptoms unfortunately. So I had to go back to seroquel.

I don't recall it making me cranky though. Just more like it didn't help me out as much as seroquel does.

I hope you get a call back from your pdoc soon! Good luck! Lots of people here really like latuda. I'm in the minority here for sure.

Link to comment
Share on other sites

I feel pretty ok (well more like euphoria mania) the rest of the day, which is actually a great change from the rapid cycling and agitated mania I had been having. .  It's just that I'm super irritable for about an hour or two after I take it  I'm thinking it just needs to regulate in my system or something with the dose.  Glad I'm not the only one.   Would be nice to feel "normal" but one step at a time I guess

Link to comment
Share on other sites

When I first started Latuda I was very irritable for a month or two. It was helping in other ways, so I stuck with it, and I'm glad I did because the irritability went away.

But I still have issues if I don't take it right before I go to bed. About a half hour later I get a very unpleasant feeling, like mild dread and restlessness. If I go to bed I don't have any issues, and it's gone when I wake up.

Link to comment
Share on other sites

  • 9 months later...

I started taking 20 mgs Latuda about 2 weeks ago. I've noticed after I take it I get super cranky within about 30 minutes. I don't know if it's the fact that I take it after dinner and that's the hardest part of the day with kids..baths, bed, etc.. or if it's the meds. Meds seem to be exasperating it at least.

Anyone else experience this crankiness? I thought about taking it right before I go to bed, but you're supposed to take it with at least 350 calories, which I have been doing.

I know it takes a while to stabilize in your system, my pdoc told me if I didn't feel better in about a week (2+ weeks ago) she would up the dose, I called her and left a message with her assistant, but that was a few days ago and she hasn't gotten back to me yet.

Link to comment
Share on other sites

I know exactly how you feel. I am happy to know im not the only one. I also have two kids to care for and i hated that feeling. Taking latuda with dinner is out of the question, now I only take it before bed with pb&toast. I also try to eat a smaller dinner to compensate for adding extra calories at bedtime. I also take 40mgs in the morning with a protien shake. Its only been 4 weeks. I hope i dont gain weight.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...